
Motrin Infants’ Ibuprofen Oral Suspension Concentrated Drops Berry 30 mL
0 out of 5
$9.61
- Description
- Features
- Ingredients
- Reviews (0)
Description
For babies ages 6 months to 23 months.
Fights fever and pain in children
Contains 40 mg ibuprofen per 1 mL
Reduces fever for up to 8 hours
Fights pain from teething, cold and cough, immunization, and scrapes and sprains
Non-staining Dye-Free Berry flavour
Formulated for infants 4 months to 2 years or 23 lb
30 mL bottle
Medicinal Ingredients: 40 mg of Ibuprofen per 1 mL Non-Medicinal Ingredients: Citric acid, corn starch, flavour, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol, sucrose, xanthan gum.
Only logged in customers who have purchased this product may leave a review.
Related Products
Over The Counter (OTC), Pain
Motrin Childrens Liquid Pain Relief Ibuprofen Berry Dye Free Berry 120 mL
0 out of 5
$8.87
When the little person in your life is hurting, relieve his or her pain or...
Over The Counter (OTC), Pain
Rapid Relief Instant Cold Pack 5" x 9" 1 Count
0 out of 5
$2.43
The New Rapid Relief Instant Cold Packs provide immediate cold therapy to help reduce swelling...
Over The Counter (OTC), Pain
Tylenol Extra Strength Back Pain Caplets 40 Caplets
0 out of 5
$19.97
Extra Strength Tylenol Back Pain Caplets provide effective pain relief plus a muscle relaxant to...
Over The Counter (OTC), Pain
Tylenol Infants' Acetaminophen Suspension Concentrated Drops Dye Free Grape 24 mL
0 out of 5
$7.39
When it comes to reducing fever or relieving pain in babies, Infants' Tylenol has been...
Over The Counter (OTC), Pain
Tylenol Ultra Relief Tough on Headaches eZ Tabs 120 Tablets
0 out of 5
$17.01
TYLENOL® ULTRA RELIEF Tough on Headaches EZTABS® are clinically proven superior headache pain relief*. Containing...





Reviews
There are no reviews yet.